# SDR DALA2017122608943

- Difficulty date: December 22, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 126,648 hours, 18,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Weak
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT BATTERY WEAK. REPLACED THE BATTERY. SYSTEM OPS NORMAL.
